It is currently Sat Aug 19, 2017 1:35 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 6 posts ] 
Author Message
PostPosted: Fri Jan 04, 2013 1:19 pm 
Offline
New Poster
New Poster

Joined: Thu Jan 03, 2013 4:30 pm
Posts: 3
Hi all. I know this is a great place to come for info on this subject as I came here about 13 months ago when I went from Meth to Sub and you all were my crutch you probably don't remember me but I did chat with Romeo a few times back then, he was such a help well I need your advice support again.

I have been coming down from Subs for a year I was cutting a 8 mil pill into tiny pieces and it would last me 8 days if not more. On Tuesday I decided it was time to stop all together thinking I was on a low enough amount to detox "OK" on. I would say .25 maybe a bit more. Well after 52 hours the MENTAL got to me so bad, I mean I was having serious anxiety issues and freaked out, I took a sliver.. I mean a sliver of Sub all it did was take my chills away. Still no sleep but my question is did I really mess up my detox doing that? I all of a sudden feel "OK" not sick as a dog not great, but OK and that was 15 hour ago did I prolong this hell? and for how long? another 36 hours because of the half life? I would appreciate any advice or help on this.

Laura


Top
 Profile  
 
 Post subject:
PostPosted: Fri Jan 04, 2013 3:45 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Thu Oct 21, 2010 10:39 am
Posts: 4028
Location: Sitting at my computer
Hey Laura, good to hear from you again!!

So, you decided enough was enough, eh? I know that feeling. From reading your post, it looks like you jumped from closer to 1mg of Suboxone (an 8mg pill lasting about 8 days is about 1mg per day).

Anyway, onto your question. I do not think you buggered yourself up by taking a small piece of Suboxone after being off for 52 hours. I don't think doing that moved you forward, but it's not like doing that is going to mean you have to start all over again either.

Not so much on this forum, but I've read other forums in the past where people skip days, then take a small dose, skip days, then take a small dose. They do this especially at the end of their taper. A lot of those people only did the "skip a day routine" once or twice, then quit altogether.

BTW, when I quit Suboxone, I experienced anxiety from hell early on too. The episodes were fairly short lived, but Holy Wow, were they ever intense!! I'd just keep telling myself it's part of the wd process and try to concentrate on my breathing and the episode would pass.

_________________
Be kind to yourself. Our character defects do NOT define who we are!


Top
 Profile  
 
 Post subject:
PostPosted: Fri Jan 04, 2013 4:07 pm 
Offline
New Poster
New Poster

Joined: Thu Jan 03, 2013 4:30 pm
Posts: 3
Romeo I am so emotional right now I started crying when I saw it was you that replied, my old friend. I am trying so hard right now these mental withdrawals are worse so far than the physical for me so far at least. It is nice to know I can still come here for support I need other addicts who "get this" I really thought I messed this up by taking a crumb last night, it took my chills away but nothing else of course no sleep.


Top
 Profile  
 
Our Sponsors
 Post subject:
PostPosted: Fri Jan 04, 2013 4:26 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Thu Oct 21, 2010 10:39 am
Posts: 4028
Location: Sitting at my computer
Yeah, the mental wd can be particularly brutal. Laura, I'm not ashamed to admit that I cried like a baby MANY times during my early wd. Like you, I was very emotional during that time. Cry as often as you need, get that shit out. Also, when you're done with a good cry session, you'll feel better.

Are you not sleeping? Some people here have had success with Melatonin, you can pick up Melatonin almost anywhere vitamins are sold. Sleepy time tea has helped some people. Valerian Root has helped some people too. By far the best med I took during my wd was Clonidine. That's that blood pressure medication. Clonidine calms the Sympathetic Nervous System and it has a sedative effect too.

Hang in there Bud. I know things seem awfully dark right now, but they won't stay that way forever.

_________________
Be kind to yourself. Our character defects do NOT define who we are!


Top
 Profile  
 
 Post subject:
PostPosted: Fri Jan 04, 2013 5:41 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Sat Jan 01, 2011 12:59 pm
Posts: 1039
Also, Laura, at low doses (1-2mg or less) Sub acts as a short acting opiate, it does not have a 36 hour half life. You can look this up in Dr. J's blog for a full explanation. When I went off Sub, I think I initially stopped around 1mg, but right afterward some extremely stressfull events occurred and I had to evacuate my home (this was last year, hurricane Irene followed by Oct. snowstorm). I went back on 0.25 to 0.5mg/day for over a month, and rather than set me back I honestly feel that it made the ultimate jump easier. I'm not necessarily suggesting you do this, but I do think using a very low dose at the end is definitely beneficial. I'm back on Sub now, and this time around I plan on staying at 0.25mg for a couple of weeks before going off completely.
Hope you feel better,
Lilly


Top
 Profile  
 
 Post subject:
PostPosted: Fri Jan 04, 2013 6:38 pm 
Offline
New Poster
New Poster

Joined: Thu Jan 03, 2013 4:30 pm
Posts: 3
Lillyval Thank You so much for that info, I had no idea to be honest, about the half life. There is so much mis info out there about this drug and why I like to come here.

I have at the moment flu like symptoms, nose running, snezzing, chills, eyes dilated to hell. No leg cramps so far god I hope that does not happen. I did just eat a grilled cheese sandwich I hope I hold it down. lol


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 6 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: Bing [Bot] and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group